Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Had flu like symptoms, cough, headache. Have sinus infection and bronchitis. Taken augmentin and levaquin not totally relieved. Antibiotic reaction?

I'm a 47 year old male who has been sick for 3 weeks. It started with flu like symptoms which lasted for about 7 days, then I started getting better for about 3 or 4 days then I became congested in my head with a persistent cough. I was diagnosed with a sinus infection and bronchitis. I just finished 10 days of augmentin and now I'm on my 3rd day of levaquin. My sinuses and cough have gotten alot better,but I'm still not feeling well.I'm still aching with a hacking cough and my head hurts to the point my scalp is really sore especially in my temples and the back of my head.It seems to be worse at night and mornings. Could this be some kind of reaction to the antibiotics?Having some joint pain also. Any advise ?
Asked On : Mon, 8 Apr 2013
Answers:  2 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Thanks for using Healthcaremagic,
Your history suggests, you started with some kind of viral infection and possibly developed secondary bacterial infection and post viral bronchitis with inflammation of bronchi.
Your treatment seems on right direction and please continue your antibiotics and if there is bronchospasm that is narrowing of airways then anti inflammatory drugs like corticosteroids and nebulization with bronchodilators can be great help.
Your symptoms are not due to reaction to antibiotics, your Physician will guide you for further treatment if required you may consult a Chest Physician for opinion.
You should improve in few days time good luck.
Please take care.
Dr. Akhilesh Dubey M.D.
Answered: Wed, 3 Jul 2013
I find this answer helpful
General & Family Physician Dr. Jagannath Mangachary Eyyunni's  Response
Hi!. Thanks for your query. I feel you are suffering from dried up secretions in the lungs and throat which have become very thick. I suggest you take mucolytic drugs along with Cough suppressants and Plain steam inhalations. These things should give relief. Take care.
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor